3 doctors weighed in:

I use to feel dizzy after and when I am studying, I have migraine, what should I do ?

3 doctors weighed in
Dr. Navdeep Virk
Dentistry - Cosmetic
1 doctor agrees

In brief: Seek a MD

Get a confirmed diagnosis of it, if in doubt also rule out if it isn't tmd.

In brief: Seek a MD

Get a confirmed diagnosis of it, if in doubt also rule out if it isn't tmd.
Dr. Navdeep Virk
Dr. Navdeep Virk
Thank
1 comment
Dr. Gregg Friedman
Gregg L. Friedman MD, Psychiatrist, Agrees
Dr. Michael Klein
Family Medicine

In brief: Caffeine or more

Causes of dizziness or especially headaches when studying can have several causes.
Caffeine use/abuse is very common in students to stay awake. Caffeine is often used to treat migraines, but can also trigger migraines and headaches with heavy usage or withdrawal. Sleep deprivation and anxiety can also produce dizziness often go along with studying. Making sure vision is ok is important too.

In brief: Caffeine or more

Causes of dizziness or especially headaches when studying can have several causes.
Caffeine use/abuse is very common in students to stay awake. Caffeine is often used to treat migraines, but can also trigger migraines and headaches with heavy usage or withdrawal. Sleep deprivation and anxiety can also produce dizziness often go along with studying. Making sure vision is ok is important too.
Dr. Michael Klein
Dr. Michael Klein
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors